# SDR CALA2024071600205

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 29,251 hours, 10,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323333
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE, 0.5 INCH AFT STATION 500J BTW STRINGER 27L & 27R REMOVED LIGHTNING STRIKE DAMAGE REF. SRM 53-00-01-2R-38 4-D-(2) HFEC REQUIRED REF. SRM 53-00-01-2R-38 4-D-(3)  ACP. HFEC IAW WITH SRM 53-00-01-2R-38 STEP 4D (3) & B737 NTM PART 6 51-00-00 PROCEDURE 23, FOUND OVER HEATING OF METAL. ACP HEAT DAMAGE INSPECTION IAW B737 NTM PART 6 51-00-00 PROCEDURE 3. CIRCLED AREA OF HEAT DAMAGE. PER. AVO12861, DAMAGE AREA: 4, ACCOMPLISHED STEPS: 1. THRU 4. READY FOR INSPECTION STEPS: 5. THRU 8. ACP. HFEC IAW WITH AVO12861 STEP 5 & B737 NTM PART 6 51-00-00 PROCEDURE 23, NO CRACK FOUND. PER. AVO12861 DAMAGE AREA 4, ACCOMPLISHED STEP: 6. ENLARGED CUTOUT AN ADDITIONAL 0.040" ALL AROUND AS AN INSURANCE CUT, READY FOR INSPECTION STEPS: 7. & 8. PERFORMED HFEC IAW NDT PART 6 51-00-00 PROC 23 NO CRACK INDICATION FOUND AROUND CUTOUT. PER. AVO12861 REV.A. DAMAGE AREA 4, READY FOR HFEC OPEN FASTENER HOLE INSPECTION PER. STEPS: 7. & 8. PERFORMED COUNTERSINK AND HOLE ROTARY SCAN OF FASTENER HOLES NO DEFECTS FOUND REF NDT PT6 53-30-00 PROCEEDURE 3 PER. AVO12861 REV.A, DAMAGE AREA 4, ACCOMPLISHED STEPS: 9, 10. & 11. SUBMITTED MYLAR SCHETCHING WITH DETAIL MAPOUT OF SKIN CUTOUT AND STRIPED PAINT FINISH IN AREA OF PROPOSED DOUBLER REPAIR TO ENSURE NO FURTHER DEFECTS REMAIN COMMON TO THE SKIN AND SUBMITTED 2ND MYLAR LAYOUT OF PROPOSED REPAIR DOUBLER WREF L/P8481639 FOR DIP STATUS. REMOVED DAMAGE AREA AND INSTALLED INTERIM REPAIR IN REF TO ECRA5330-07296
